# SDR SWAA2023092693400

- Difficulty date: August 24, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N7861J
- Make and model: Boeing 737-79P
- Aircraft serial: 33008
- Aircraft time: 49,620 hours, 33,734 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Broken
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 242WF IS BROKEN.<[01] CABIN FLOOR PANEL 242WF WITH BROKEN LOWER SKIN O/B EDGE WAS REPAIRED PER SRM 53-00-50-2R-1. ATTACHED CURE SHEETS TO THIS FAULT RECORD.;[02] FINAL INSPECTION. JOB COMPLETE.
